Advanced Search
MyIDEAS: Login to save this article or follow this journal

Exponential inequalities and the law of the iterated logarithm in the unbounded forecasting game

Contents:

Author Info

  • Shin-ichiro Takazawa

    ()

Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://hdl.handle.net/10.1007/s10463-010-0322-5
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Springer in its journal Annals of the Institute of Statistical Mathematics.

    Volume (Year): 64 (2012)
    Issue (Month): 3 (June)
    Pages: 615-632

    as in new window
    Handle: RePEc:spr:aistmt:v:64:y:2012:i:3:p:615-632

    Contact details of provider:
    Web page: http://www.springerlink.com/link.asp?id=102845

    Order Information:
    Web: http://link.springer.de/orders.htm

    Related research

    Keywords: Exponential inequality; Game-theoretic probability; Law of the iterated logarithm;

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Masayuki Kumon & Akimichi Takemura & Kei Takeuchi, 2005. "Capital process and optimality properties of a Bayesian Skeptic in coin-tossing games," Papers math/0510662, arXiv.org, revised Sep 2008.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Miyabe, Kenshi & Takemura, Akimichi, 2013. "The law of the iterated logarithm in game-theoretic probability with quadratic and stronger hedges," Stochastic Processes and their Applications, Elsevier, vol. 123(8), pages 3132-3152.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:spr:aistmt:v:64:y:2012:i:3:p:615-632. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.